Rocky Mountain Journal of Mathematics

Some Approximation Theorems via Statistical Convergence

A.D. Gadjiev and C. Orhan

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 32, Number 1 (2002), 129-138.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070123

Digital Object Identifier
doi:10.1216/rmjm/1030539612

Mathematical Reviews number (MathSciNet)
MR1911352

Zentralblatt MATH identifier
1039.41018

Subjects
Primary: 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10} 41A25: Rate of convergence, degree of approximation 41A36: Approximation by positive operators
Secondary: 40A05: Convergence and divergence of series and sequences 40A30: Convergence and divergence of series and sequences of functions

Keywords
Statistical convergence positive linear operator the Korovkin theorem Weierstrass approximation theorem

Citation

Gadjiev, A.D.; Orhan, C. Some Approximation Theorems via Statistical Convergence. Rocky Mountain J. Math. 32 (2002), no. 1, 129--138. doi:10.1216/rmjm/1030539612. https://projecteuclid.org/euclid.rmjm/1181070123


Export citation

References

  • F. Altomare and M. Campiti, Korovkin type approximation theory and its applications, Walter de Gruyter Publ., Berlin, 1994.
  • J. Connor, The statistical and strong $p$-Cesaro convergence of sequences, Analysis 8 (1988), 47-63.
  • P. Erdös and G. Jenenbaüm, Sur les densities de certaines suites d'entiers, Proc. London Math. Soc. (3) 59 (1989), 417-438.
  • H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241-244.
  • J.A. Fridy, On statistical convergence, Analysis 5 (1985), 301-313.
  • J.A. Fridy and C. Orhan, Lacunary statistical summability, J. Math. Anal. Appl. 173 (1993), 497-504.
  • J.A. Fridy and M.K. Khan, Tauberian theorems via statistical convergence, J. Math. Anal. Appl. 228 (1998), 73-95.
  • A.D. Gadžiev, The convergence problem for a sequence of positive linear operators on unbounded sets, and theorems analogous to that of P.P. Korovkin, Soviet Math. Dokl. 15 (1974), 1433-1436.
  • P.P. Korovkin, Linear operators and the theory of approximation, India, Delhi, 1960.
  • H.I. Miller, A measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc. 347 (1995), 1811-1819.
  • S. Pehlivan and M.A. Mamedov, Statistical cluster points and turnpike, Optimization 48 (2000), 93-106.
  • T. Salat, On statistically convergent sequences of real numbers, Math. Slovaca 30 (1980), 139-150.
  • I.J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361-375.
  • A. Zygmund, Trigonometric series, 2nd ed., Cambridge University Press, Cambridge, 1979.